EconPapers    
Economics at your fingertips  
 

A binomial approximation for two-state Markovian HJM models

Massimo Costabile (), Ivar Massabó and Emilio Russo

Review of Derivatives Research, 2011, vol. 14, issue 1, 37-65

Keywords: Interest rate options; Contingent claims; Binomial algorithms; Discrete-time models; C63; G12 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/s11147-010-9053-2 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:revdev:v:14:y:2011:i:1:p:37-65

Ordering information: This journal article can be ordered from
http://www.springer. ... 29/journal/11147/PS2

DOI: 10.1007/s11147-010-9053-2

Access Statistics for this article

Review of Derivatives Research is currently edited by Gurdip Bakshi and Dilip Madan

More articles in Review of Derivatives Research from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-19
Handle: RePEc:kap:revdev:v:14:y:2011:i:1:p:37-65